I am taking Apixaban (Eliquis 2) for the last 12 weeks as a blood thinner as I have AF.I also have Osteoporosis and take Calcichew D3 Forte. I have read that K2 supplement is a great help for the uptake of the calcium into the bone so I am about to start to use it. I have been informed that K2 seemingly has no ill effect with Apixaban as it has a different mode of action to Warfarin. I eat very little greens and I am hoping that taking the K2 will have no adverse results. I would be very grateful for any help or guidance from anybody who knows something about these matters.I am male, age 69, and the Osteoporosis is as a result of radiation treatment and Androgen Deprivation Therapy, treatments for prostate cancer which took place for about 2 years and ceased about 2.5 years ago.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.